Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Difficulty in conception, have spotting and light bleeding before periods, no success with fertyl. Had miscarriage earlier. What am I suffering from?

hi, 6 months b4 ( august 2011) i had miscarriage .. after that we were in planning of 3 months means sept - nov and from December we are trying to conceive but not yet successful .. from last 3 cycles i m finding that sporting and slightly bleeding is started before 2-3 days of my period ... we also visited to doctor . doctor suggested me fertyl 50 mg from second day of my period . last month i took the proper dosage and we tried also . but still my periods started . now today (28 march) is my second day doc suggested me continue with same tablet till next 1-2 cycles ... so is there any problem with me or what should i do??
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Hello mam, your gynecologist is right and you need to take that from 2nd day of your cycle in prescribed dose. It is an ovulation induction drug which will from more number of eggs in each cycle thus increasing the chances of conception. Don't be anxious as you have conceived once so chances of next conception are better. All the best.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor